Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the derivative of an entire function


Author: Morris Marden
Journal: Proc. Amer. Math. Soc. 19 (1968), 1045-1051
MSC: Primary 30.58
DOI: https://doi.org/10.1090/S0002-9939-1968-0231996-0
MathSciNet review: 0231996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Marden, On the zeros of rational functions having prescribed poles, with applications to the derivative of an entire function of finite genre, Trans. Amer. Math. Soc. 66 (1949), 407-418. MR 0031115 (11:102a)
  • [2] E. Borel, Leçons sur les fonctions entières, Gauthier-Villars, Paris, 1900.
  • [3] J. L. Walsh, On the location of the roots of the jacobian of two binary forms and of the derivative of a rational function, Trans. Amer. Math. Soc. 24 (1921), 106-116.
  • [4] M. Marden, Kakeya's problem on the zeros of the derivative of a polynomial, Trans. Amer. Math. Soc. 45 (1939), 335-368.
  • [5] -, On the zeros of the derivative of an entire function, Amer. Math. Monthly 75 (1968). MR 0235124 (38:3436)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.58

Retrieve articles in all journals with MSC: 30.58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231996-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society